MAUDE Adverse Event Report: TRIMED, INC. PHALANGEAL T-PLATE, 11-HOLE

TRIMED, INC. PHALANGEAL T-PLATE, 11-HOLE
Model Number PHT-11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
A sales rep reported on (b)(6) 2024 that he had a call with a rep explaining that during a post op appointment, the surgeon noticed that the pht-11 plate had broken through one of the screw holes.It was stated that this looked good at the first post op appointment.It was stated the patient has good motion and the fracture is healed.The surgeon is opting to leave the implant insitu and will continue to observe it and they do not believe this issue will cause any complications.

Brand Name
PHALANGEAL T-PLATE, 11-HOLE
Common Device Name
PHALANGEAL T-PLATE, 11-HOLE
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key21107351
Report Number2031009-2025-00001
Device Sequence Number8153344
Product Code HRS
UDI-Device Identifier00842188101076
UDI-Public00842188101076
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132876
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPHT-11
Device Catalogue NumberPHT-11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown